# SDR SWAA2021081004909

- Difficulty date: July 30, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 47,475 hours, 25,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRAKET AT PNEUMATIC DUCT SUPPORT AT RH WING CENTER BOX FWD BULKHEAD FWD FACE; STA 540; WL 154; S- 24R / REMOVED AND REPLACED PNEUMATIC DUCT SUPPORT BRACKET AT CENTER BOX FWD BULKHEAD FWD FACE STA 540 WL 154 STR 24R
